# SDR SWAA2024031453022

- Difficulty date: February 16, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 58,836 hours, 35,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA - CORROSION ON MOPSILL RBL 61 FROM BS 312+2.5 TO BS 328+14.5 WL 208 (MARKED)<[01] TASK CARD WAS CORRECTED AND WILL BE ACCOMPLISHED ON TTG8Q00RLLMU.;[02] TASK CARD WAS CORRECTED AND WILL BE ACCOMPLISHED ON TTG8Q00RLL1S;[03] VERIFIED ACTION 1. JOB COMPLETE.
